# SDR VNAA0108013

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 16,340 hours, 14,821 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2600 · Fire Protection System
- Part: Control Box
- Part number: 51653151
- Part serial: 2229
- Condition: Failed
- Location: Rh
- Part time: 16,342 hours, 14,821 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAXIING FROM THE GATE, THE CREW RECEIVED A RIGHT HAND LOOP FAIL ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK THEN CALLED MAINTENANCE CONTROL AFTER CONFIRMING THERE WAS NO FIRE.  MAINTENANCE CONTROL REQUESTED THE CREW RETURN TO THE GATE WHERE MAINTENANCE INSPECTED AND REPLACED THE FIRE CONTROL BOX IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
